Journal of Differential Geometry

Integrability criteria for systems of nonlinear partial differential equations

Hubert Goldschmidt

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 1, Number 3-4 (1967), 269-307.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428094

Digital Object Identifier
doi:10.4310/jdg/1214428094

Mathematical Reviews number (MathSciNet)
MR0226156

Zentralblatt MATH identifier
0159.14101

Subjects
Primary: 35.03

Citation

Goldschmidt, Hubert. Integrability criteria for systems of nonlinear partial differential equations. J. Differential Geom. 1 (1967), no. 3-4, 269--307. doi:10.4310/jdg/1214428094. https://projecteuclid.org/euclid.jdg/1214428094


Export citation